doi: 10.3934/jimo.2020065

Strict efficiency of a multi-product supply-demand network equilibrium model

1. 

School of Management, Hefei University of Technology, Hefei, 230009, China

2. 

Institute of Applied Mathematics, Beifang University of Nationalities, Yinchuan, 750021, China

* Corresponding author: Guolin Yu

Received  July 2019 Revised  November 2019 Published  March 2020

In this paper, we consider a kind of proper efficiency, namely strict efficiency, of a multi-product supply-demand network equilibrium model. We prove that strict equilibrium pattern flows with both a single criterion and multiple criteria are equivalent to vector variational inequalities. In the case of multiple criteria, we provide necessary and sufficient conditions for strict efficiency in terms of vector variational inequalities by using Gerstewitz's function without any convexity assumptions.

Citation: Ru Li, Guolin Yu. Strict efficiency of a multi-product supply-demand network equilibrium model. Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2020065
References:
[1]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384.  doi: 10.1007/s001860050076.  Google Scholar

[2]

G. Y. ChenC. J. Goh and X. Q. Yang, Vector network equilibrium problems and nonlinear scalarization methods, Mathematical Methods of Operations Research, 49 (1999), 239-253.  doi: 10.1007/s001860050023.  Google Scholar

[3]

T. C. E. Cheng and Y. N. Wu, A multi-product, multi-criterion supply-demand network equilibrium model, Operations Research, 54 (2006), 544-554.  doi: 10.1287/opre.1060.0284.  Google Scholar

[4]

G. Y. Chen and N. D. Yen, On the variational inequality model for network equilibrium, Internal Report, Department of Mathematics, University of Pisa, 196 (1993), 724–735. Google Scholar

[5]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, Journal of Optimization Theory and Applications, 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[6]

F. Giannessi, Theorems of alternative, quadratic programs and complementarity problems, Variational Inequalities and Complementarity Problems, Wiley, Chichester, (1980), 151–186.  Google Scholar

[7]

X. H. Gong, Efficiency and Hening efficiency for vector equilibrium problems, Journal of Optimization Theory and Applications, 108 (2001), 139-154.  doi: 10.1023/A:1026418122905.  Google Scholar

[8]

A. Nagurney, Network Economics: A Variational Inequality Approach,Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[9]

Y. N. Wu and T. C. E. Cheng, Benson efficiency of a multi-criterion network equilibrium model, Pacific Journal of Optimization, 5 (2009), 443-458.  doi: 10.1016/j.obhdp.2009.08.002.  Google Scholar

[10]

Y. N. WuY. C. PengL. Peng and L. Xu, Super efficiency of multicriterion network equilibrium model and vector variational inequality, Journal of Optimization Theory and Applications, 153 (2012), 485-496.  doi: 10.1007/s10957-011-9950-z.  Google Scholar

[11]

J. G. Wardrop, Some theoretical aspects of road traffic research, Proceedings of the Institution of Civil Engineers-Part II, 1, 325–378. Google Scholar

[12]

G. L. YuY. Zhang and S. Y. Liu, Strong duality with strict efficiency in vector optimization involving nonconvex set-valued maps, Journal of Mathematics, 37 (2017), 223-230.   Google Scholar

show all references

References:
[1]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384.  doi: 10.1007/s001860050076.  Google Scholar

[2]

G. Y. ChenC. J. Goh and X. Q. Yang, Vector network equilibrium problems and nonlinear scalarization methods, Mathematical Methods of Operations Research, 49 (1999), 239-253.  doi: 10.1007/s001860050023.  Google Scholar

[3]

T. C. E. Cheng and Y. N. Wu, A multi-product, multi-criterion supply-demand network equilibrium model, Operations Research, 54 (2006), 544-554.  doi: 10.1287/opre.1060.0284.  Google Scholar

[4]

G. Y. Chen and N. D. Yen, On the variational inequality model for network equilibrium, Internal Report, Department of Mathematics, University of Pisa, 196 (1993), 724–735. Google Scholar

[5]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, Journal of Optimization Theory and Applications, 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[6]

F. Giannessi, Theorems of alternative, quadratic programs and complementarity problems, Variational Inequalities and Complementarity Problems, Wiley, Chichester, (1980), 151–186.  Google Scholar

[7]

X. H. Gong, Efficiency and Hening efficiency for vector equilibrium problems, Journal of Optimization Theory and Applications, 108 (2001), 139-154.  doi: 10.1023/A:1026418122905.  Google Scholar

[8]

A. Nagurney, Network Economics: A Variational Inequality Approach,Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[9]

Y. N. Wu and T. C. E. Cheng, Benson efficiency of a multi-criterion network equilibrium model, Pacific Journal of Optimization, 5 (2009), 443-458.  doi: 10.1016/j.obhdp.2009.08.002.  Google Scholar

[10]

Y. N. WuY. C. PengL. Peng and L. Xu, Super efficiency of multicriterion network equilibrium model and vector variational inequality, Journal of Optimization Theory and Applications, 153 (2012), 485-496.  doi: 10.1007/s10957-011-9950-z.  Google Scholar

[11]

J. G. Wardrop, Some theoretical aspects of road traffic research, Proceedings of the Institution of Civil Engineers-Part II, 1, 325–378. Google Scholar

[12]

G. L. YuY. Zhang and S. Y. Liu, Strong duality with strict efficiency in vector optimization involving nonconvex set-valued maps, Journal of Mathematics, 37 (2017), 223-230.   Google Scholar

[1]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[2]

Enkhbat Rentsen, Battur Gompil. Generalized nash equilibrium problem based on malfatti's problem. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 209-220. doi: 10.3934/naco.2020022

[3]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[4]

Yves Dumont, Frederic Chiroleu. Vector control for the Chikungunya disease. Mathematical Biosciences & Engineering, 2010, 7 (2) : 313-345. doi: 10.3934/mbe.2010.7.313

[5]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[6]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[7]

Rui Hu, Yuan Yuan. Stability, bifurcation analysis in a neural network model with delay and diffusion. Conference Publications, 2009, 2009 (Special) : 367-376. doi: 10.3934/proc.2009.2009.367

[8]

A. K. Misra, Anupama Sharma, Jia Li. A mathematical model for control of vector borne diseases through media campaigns. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1909-1927. doi: 10.3934/dcdsb.2013.18.1909

[9]

Shanshan Chen, Junping Shi, Guohong Zhang. Spatial pattern formation in activator-inhibitor models with nonlocal dispersal. Discrete & Continuous Dynamical Systems - B, 2021, 26 (4) : 1843-1866. doi: 10.3934/dcdsb.2020042

[10]

Israa Mohammed Khudher, Yahya Ismail Ibrahim, Suhaib Abduljabbar Altamir. Individual biometrics pattern based artificial image analysis techniques. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2020056

[11]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

[12]

Matthias Erbar, Jan Maas. Gradient flow structures for discrete porous medium equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (4) : 1355-1374. doi: 10.3934/dcds.2014.34.1355

[13]

Ralf Hielscher, Michael Quellmalz. Reconstructing a function on the sphere from its means along vertical slices. Inverse Problems & Imaging, 2016, 10 (3) : 711-739. doi: 10.3934/ipi.2016018

[14]

Feng Luo. A combinatorial curvature flow for compact 3-manifolds with boundary. Electronic Research Announcements, 2005, 11: 12-20.

[15]

Z. Reichstein and B. Youssin. Parusinski's "Key Lemma" via algebraic geometry. Electronic Research Announcements, 1999, 5: 136-145.

[16]

Reza Lotfi, Yahia Zare Mehrjerdi, Mir Saman Pishvaee, Ahmad Sadeghieh, Gerhard-Wilhelm Weber. A robust optimization model for sustainable and resilient closed-loop supply chain network design considering conditional value at risk. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 221-253. doi: 10.3934/naco.2020023

[17]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[18]

Ronald E. Mickens. Positivity preserving discrete model for the coupled ODE's modeling glycolysis. Conference Publications, 2003, 2003 (Special) : 623-629. doi: 10.3934/proc.2003.2003.623

[19]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[20]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (63)
  • HTML views (353)
  • Cited by (0)

Other articles
by authors

[Back to Top]